# SDR CHQA200500016

- Difficulty date: January 24, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 10,209 hours, 8,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A LAV SMOKE MESSAGE APPEARED ON EICAS.  THE FLIGHT ATTENDANT INVESTIGATED AND FOUND NO INDICATION OF FIRE OR SMOKE IN ANY PART OF THE CABIN OR LAVATORY.  EICAS INDICATIONS WERE EXTINGUISHED WITHIN ONE MINUTE.  THE AIRCRAFT RETURNED TO FIELD IN ROC AS A PRECAUTION WITH NO FURTHER INCIDENT.  PRIOR TO THE FLIGHT THE AIRCRAFT WAS DEICED WITH TYPE 1 DEICE FLUID.  THE RECOMMENDED THREE MINUTE WAIT FROM DEICING TO BLEED AND PACK OPERATION WAS OBSERVED. ONCE THE BLEEDS AND PACK WERE TURNED ON THE USUAL AMOUNT OF BURNED SUGAR SMELL WAS NOTED.  MAINTENANCE PERFORMED GROUND RUNS WITH BLEEDS AND PACKS RUNNING.  NO SMELL OR SMOKE WAS NOTED.  OPS CHECK GOOD.
